A Künneth formula in topological homology and its applications to the simplicial cohomology of ℓ1(ℤ+k)

  1. Lookup NU author(s)
  2. Dr Zinaida Lykova
  3. Dr Michael White
Author(s)Gourdeau F, Lykova ZA, White MC
Publication type Article
JournalStudia Mathematica
Year2005
Volume166
Issue1
Pages29-54
ISSN (print)0039-3223
ISSN (electronic)1730-6337
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstytut Matematyczny Polska Akademia Nauk,
URLhttp://dx.doi.org/10.4064/sm166-1-3
DOI10.4064/sm166-1-3
Actions    Link to this publication